IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2794 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2235    
    Printed59    
    Emailed0    
    PDF Downloaded128    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 680-681

Terbinafine induced pityriasis rosea-like eruption


Department of Dermatology, Christian Medical College, Ludhiana, Punjab, India

Correspondence Address:
Dr. Anisha George
Department of Dermatology, Christian Medical College, Ludhiana, Punjab
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.169574

Rights and Permissions

Terbinafine is an allylamine antifungal agent which is widely used for the treatment of fungal infections. Cutaneous side effects have been reported in 2% of the patients on terbinafine therapy with many morphological patterns. We report a case of terbinafine induced pityriasis rosea, a very rare side effect of terbinafine. This report emphasizes the importance of counseling the patient to report immediately in the event of a cutaneous eruption.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow